# SDR ASAA0410303

- Difficulty date: July 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FUSELAGE SKIN FORWARD OF BUTT SPLICE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  DAMAGED AREA TO BE INCORPORATED INTO REPAIR.  (M)
